MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.83.040
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that not all fields recorded in mosaiq - patient (b)(6).
 
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.Note: the customer reported the same issue, but for 2 separate patients.Patient b has been reported under: 3015232217-2025-00011.
 
Additional Manufacturer Narrative
H11 updated: the customer reported that not all fields recorded in mosaiq - patient a.The investigation was completed by conducting a thorough evaluation of the products and the reported information.Field 1arc1 was entered for treatment verification.Based on the information captured in the logs, there appears to be a breakdown of the data transfer between vmi_icom and vmi_main in mosaiq.In this event, vmi_main did not receive a "beam on" state status from vmi_icom.Notification of "beam on" in vmi_main is required by mosaiq for a treatment delivery recording to be processed, and that notification is missing in this instance.The customer knows that field 1arc1 was fully treated by the linac and has already entered a manual recording.There was no patient mistreatment.Further investigation found active entries in the machine.Cfg file for an apex unit which the customer has confirmed is no longer in use.The logging generated with the apex configuration enabled random irregularities in the data received for beam on activities.The old machine.Cfg where apex was enabled with the non-existent apex unit was interfering with the receipt of "beam on" state notification on occasion.This is a recording problem caused by an identified customer's machine configuration issue.Since this obsolete device configuration was removed, the issue has not reoccurred.There was no product malfunction.Mosaiq was working as designed and intended.Note: the customer reported the same issue, but for 2 separate patients.Patient b has been reported under: 3015232217-2025-00011.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawely, west sussex RH10 -9BL
MDR Report Key21941110
Report Number3015232217-2025-00010
Device Sequence Number9121988
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.83.040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown